# SDR CALA2021030100240

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 68,825 hours, 24,307 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 3460001028
- Part serial: 0347
- Condition: Failed Insp
- Location: Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THROUGH ON CLIMB OUT THROUGH FL335 CARGO DISCHARGE LIGHT ILLUMINATED LOCKED TO ENSURE POSITIVE FIX, NOTE PREVIOUS HISTORY IN JANUARY WITH NO TROUBLE FOUND . TOMC REQUEST: TROUBLESHOOT PER FIM 26-23-00-810-802. IF UNABLE TO CONFIRM FAULT, PLEASE REPLACE BOTH FIRE BOTTLES. . UNLOCKED REMOVED AND REPLACED #2 FIRE CARGO BOTTLE PER AMM 26-23-01. FIRE TEST FAILED, OPS CHECK NO GOOD. REQUIRES FURTHER TROUBLESHOOTING. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1064561  SN OFF 9620 BOTTLE, FIRE, C  OFF 29-2623-9-0003 9620 ON 29-2623-9-0002 1751 (I) VERIFIED SAFETY AND SECURITY OF #2 CARGO FIRE EXTINGUISHER BOTTLE IAW AMM 26-23-01-400-802.  UPON COMPLETION, FIRE BOTTLE INTERMITENTLY FAILS FIRE TEST. COMPLETE UP TO AND INCLUDING STEP REMOVED AND REPLACED #1 FIRE CARGO BOTTLE PER AMM 26-23-01. STEP (I) 19 FIRE TEST FAILED,  AFT  ARM LIGHT WILL NOT COME ON ROTABLE PARTS CHANGE WAS INDICATED - TT # 1003050  SN OFF 0072 .OPS CHECK NO GOOD. REQUIRES FURTHER TROUBLESHOOTING. BOTTLE, FIRE, C  OFF 29-2623-9-0001 0072 ON 29-2623-9-0003 0347 BOTTLE #1 NEEDS  QC INSPECTION INTERMITENTLY FAILS FIRE TEST. COMPLETE UP TO AND INCLUDING STEP BOTTLE IAW AMM 26-23-01-400-802.  UPON COMPLETION, FIRE BOTTLE VERIFIED SAFETY AND SECURITY OF #1 CARGO FIRE EXTINGUISHER (I) PERFORMED FIM TASKS 26-16-00-810-806 AND TASK 26-16 TASK 805. FOUND SMOKE DETECTOR AFT A2 FAULTED. REMOVED AND REPLACED AFT A2 SMOKE DECTOR PER AMM 26-16-01-401. OPS CHECKS GOOD. COMPLEATED AMM TASK 26-23-01-400-802 STEPS I AND J
